Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 7879517, 9 pages
http://dx.doi.org/10.1155/2016/7879517
Research Article

Rogue Waves of Nonlinear Schrödinger Equation with Time-Dependent Linear Potential Function

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 23 November 2015; Accepted 24 January 2016

Academic Editor: Amit Chakraborty

Copyright © 2016 Ni Song and Yakui Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ni Song and Yakui Xue, “Rogue Waves of Nonlinear Schrödinger Equation with Time-Dependent Linear Potential Function,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 7879517, 9 pages, 2016. https://doi.org/10.1155/2016/7879517.